Codimension two and three bifurcations of a predator–prey system with group defense and prey refuge
Articles
Xia Liu
Henan Normal University, China
Jinling Wang
Henan Normal University, China
Published 2015-01-20
https://doi.org/10.15388/NA.2015.1.5
PDF

Keywords

prey refuge
saddle-node bifurcation
Bogdanov–Takens bifurcation

How to Cite

Liu X. and Wang J. (2015) “Codimension two and three bifurcations of a predator–prey system with group defense and prey refuge”, Nonlinear Analysis: Modelling and Control, 20(1), pp. 72-81. doi: 10.15388/NA.2015.1.5.

Abstract

A predator–prey system with nonmonotonic functional response and prey refuge is considered. We mainly obtain that the system has the bifurcations of cusp-type codimension two and three, these illustrate that the dynamic behaviors of the model with prey refuge will become more complicated than the system with no refuge.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy